# SDR CALA0200170

- Difficulty date: April 4, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: #1 Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H WING #1 I/B FLAP VANE DENTED AND PUNCTURED. THE DAMAGED AREA OF SKIN WAS CUT OUT. FILLERS AND A DOUBLER WERE INSTALLED IAW SRM 57-03 AND 51-70-2.
